# SDR GTIA2018111292957

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 49,980 hours, 23,430 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON APPROACH ENG 2 FAIL. DID NOT RESTART. DID NOT RESTART DURING THE AUTOMATIC RESTART. ENGINE WAS SHUT DOWN-BORESCOPED HP COMPRESSOR AND HPT IAW AMM 72-00-00. NO DEFECTS FOUND. PERFORMED FUNCTIONAL TEST OF THE HPC STAGE 7 BLEED VALVE AND SOLENIODS IAW AMM 75-32-52. LEAK AND OPS CHECK GOOD. PER MOC REMOVED AND REPLACED UPPER RIGHT 7 STAGE HPC BLEED VALVE IAW AMM 75-32-52
